Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

The first occurrence of certain large prime gaps


Author: Richard P. Brent
Journal: Math. Comp. 35 (1980), 1435-1436
MSC: Primary 10-04; Secondary 10A25, 65A05
MathSciNet review: 583521
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The first occurrence of a string of $ 2r - 1$ consecutive composite numbers between two primes (denoted by $ f(r)$ and $ f(r) + 2r$) is tabulated for $ f(r)$ in the range $ 2.6 \times {10^{12}} < f(r) \leqslant 4.444 \times {10^{12}}$. This extends earlier computations in the range $ f(r) \leqslant 2.6 \times {10^{12}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10-04, 10A25, 65A05

Retrieve articles in all journals with MSC: 10-04, 10A25, 65A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1980-0583521-6
PII: S 0025-5718(1980)0583521-6
Keywords: Distribution of primes, prime gap, maximal prime gap, successive composites, consecutive primes
Article copyright: © Copyright 1980 American Mathematical Society